Mathematical Logic Quarterly 53 (6):571-582 (2007)

Abstract
Suppose G is a definably connected, definable group in an o-minimal expansion of an ordered group. We show that the o-minimal universal covering homomorphism equation image: equation image→ G is a locally definable covering homomorphism and π1 is isomorphic to the o-minimal fundamental group π of G defined using locally definable covering homomorphisms
Keywords universal covers  definable groups  O‐minimal structures
Categories (categorize this paper)
DOI 10.1002/malq.200610051
Options
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

PhilArchive copy


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 70,337
External links

Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library

References found in this work BETA

Definably Compact Abelian Groups.Mário J. Edmundo & Margarita Otero - 2004 - Journal of Mathematical Logic 4 (02):163-180.

Add more references

Citations of this work BETA

Locally Definable Homotopy.Elías Baro & Margarita Otero - 2010 - Annals of Pure and Applied Logic 161 (4):488-503.
Non-Standard Lattices and o-Minimal Groups.Pantelis E. Eleftheriou - 2013 - Bulletin of Symbolic Logic 19 (1):56-76.

Add more citations

Similar books and articles

Analytics

Added to PP index
2013-11-02

Total views
33 ( #345,959 of 2,508,106 )

Recent downloads (6 months)
1 ( #416,711 of 2,508,106 )

How can I increase my downloads?

Downloads

My notes